# SDR DALA2018111406631

- Difficulty date: November 5, 2017
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 61,210 hours, 22,580 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Modification
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6711 WHILE IN FOR THE 2KU WIFI MODIFICATION AT FS 620 BETWEEN STR 2R AND 3R, MTC FOUND SIX (6) EXISTING HOLES IN THE LOCATION WHERE THE TEE CLIP IS TO BE MOUNTED TO THE FRAME. THE DRAWING REQUIRES FOUR (4) HOLES TO BE USED FOR ATTACHING THE CLIP TO THE FRAME; THEREFORE THREE (3) HOLES WILL BE PLUGGED AND NEW HOLES WILL BE DRILLED PER THE DRAWING, AND THREE (3) EXISTING HOLES WILL BE USED. CORRECTIVE ACTION: REFER TO ERA 563186-14AD.(0286645)
